# SDR SIMA20130415006

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,911 hours, 30,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2964 THE CREW REPORTED THE MAIN CABIN DOOR WAS VERY DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD UPPER ROLLER ON PASSENGER DOOR FRAME IAW EMB 145 AMM 53-21-02.  PERFORMED OPERATIONAL CHECK IAW EMB 145 AMM 52-10-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
